Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SYRINGE, PISTON
Model Number
16-S10C
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The outside of the package says "syringe 10cc" but when you flip it over and really look at the graduation lines that are on the syringe go to 12cc/ml.
New Search
Submit an Adverse Event Report
Brand Name
MCKESSON
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
MCKESSON MEDICAL-SURGICAL INC.
1125 sycamore road
manteno IL 60950
MDR Report Key
15690330
Report Number
15690330
Device Sequence Number
7368170
Product Code
FMF
UDI-Device Identifier
10612479206882
UDI-Public
(01)10612479206882
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/06/2022
Report Date
(Section F)
10/06/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
16-S10C
Device Lot Number
CKDB04-02
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
10/28/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
10/06/2022